It will take awhile. I have chronic migraine so I have been on topiramate several times but every time I got on I remembered how awful the side effects were and why I decided to go off in the first place, (besides it did absolutely nothing to help my migraines) and I lost A LOT of hair too. it would seriously come out in clumps in the shower, we would have to vacuum every day because there would be so much hair on the carpet. I looked it up online and found many others losing their hair from Topamax. My doctor said its not a listed side effect and it was most likely from depression but I KNOW it was the Topamax. ive been off for almost 2 years now and still have hair come out but not nearly as bad as before. I cant take biotin because it makes my hair and skin super oily and greasy and gives me REALLY bad acne. so I have just been dealing with it, I'm sorry but it will take time, it will grow back though I promise. 3 months isn't enough time. do some research on hair and their growth stages. may take a year or more to see the fullness really come back. I feel for you. and I'm sorry this happened to you as well, I know its super depressing, my hair was the only thing I liked about my physical self, and now I have all these baby hairs that stick up and fly aways all over because they are so short and trying to grow back and its impossible to cover them up. may I ask why u were on topiramate?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.